Home > Research > Publications & Outputs > Mixed moments of characteristic polynomials of ...

Electronic data

  • AIMmxedmoments

    Rights statement: Copyright 2019 American Institute of Physics. The following article appeared in Journal of Mathematical Physics, 60, (8) 2019 and may be found at http://dx.doi.org/10.1063/1.5092780 This article may be downloaded for personal use only. Any other use requires prior permission of the author and the American Institute of Physics.

    Accepted author manuscript, 411 KB, PDF document

    Available under license: CC BY-NC: Creative Commons Attribution-NonCommercial 4.0 International License

Links

Text available via DOI:

View graph of relations

Mixed moments of characteristic polynomials of random unitary matrices

Research output: Contribution to journalJournal article

Published
  • Emma Bailey
  • Sandro Bettin
  • Gordon Blower
  • John Conrey
  • Alexei Prokhorov
  • Michael Rubinstein
  • Nina Snaith
Close
Article number083509
<mark>Journal publication date</mark>23/08/2019
<mark>Journal</mark>Journal of Mathematical Physics
Issue number8
Volume60
Number of pages27
Publication statusPublished
Original languageEnglish

Abstract

Following the work of Conrey, Rubinstein and Snaith \cite{kn:crs06} and Forrester and Witte \cite{kn:forwit06} we examine some mixed moments of the characteristic polynomial and its derivative for matrices from the unitary group $U(N)$ (also known as the CUE) and relate the moments to solutions of differential equations.

Bibliographic note

Copyright 2019 American Institute of Physics. The following article appeared in Journal of Mathematical Physics, 60, (8) 2019 and may be found at http://dx.doi.org/10.1063/1.5092780 This article may be downloaded for personal use only. Any other use requires prior permission of the author and the American Institute of Physics.